The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry


Full-Text PDF (315 KB) | Metadata | Table of Contents | JNCG summary
Volume 13, Issue 2, 2019, pp. 769–795
DOI: 10.4171/JNCG/338

Published online: 2019-07-25

Hochschild cohomology of noncommutative planes and quadrics

Pieter Belmans[1]

(1) Universität Bonn, Germany

We give a description of the Hochschild cohomology for noncommutative planes (resp. quadrics) using the automorphism groups of the elliptic triples (resp. quadruples) that classify the Artin–Schelter regular $\mathbb Z$-algebras used to define noncommutative planes and quadrics. For elliptic triples the description of these automorphism groups is due to Bondal–Polishchuk, for elliptic quadruples it is new.

Keywords: Noncommutative algebraic geometry, noncommutative planes, Hochschild cohomology

Belmans Pieter: Hochschild cohomology of noncommutative planes and quadrics. J. Noncommut. Geom. 13 (2019), 769-795. doi: 10.4171/JNCG/338